# SDR ASOA2013110709366

- Difficulty date: October 16, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 28,626 hours, 24,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO U-CHANNELS THAT ATTACH TO ACFT SKIN LOCATED BETWEEN FS 621-625 STR 13-14L ARE CRACKED.  REMOVED CHANNELS IAW SRM 51-42-06 AND SRM 51-42-21.  LOCATED AND DRILLED NEW CHANNEL AND INSTALLED IAW SRM 51-40-06, SRM 51-40-11, SRM 51-42-06 AND SRM 51-42-21.
